# SDR SWAA2021050359166

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 LBL12.5 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (1 EA) / REPLACED NEW ANGLE LOCATED BS 867 LBL 12.5 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (2EA) IAW B737-700 SRM 51-40-02 AND DWG D149A8102
